# SDR QXEA200601181

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 12,468 hours, 13,121 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209732
- Condition: Malfunctioned
- Location: Bleed Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2382, WHILE WAITING FOR TAXI CLEARANCE, NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.  CONDUCTED EMERGENCY CHECKLIST.  SHUTDOWN THE NR 1 BLEED AND RETURNED TO GATE.  MAINTENANCE CHECKED CDS FOR FAULTS.  FOUND FAULTS 4101 AND 4108.  REMOVED AND REPLACED NR 1 BLEED OVERTEMP SWITCH IAW Q400 AMM 36-11-46.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  CDS SHOWS NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.
